# SDR SIMA20150705005

- Difficulty date: July 5, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145074
- Aircraft time: 38,480 hours, 35,178 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 14529426003
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, FOUND RT ENG FWD LOWER YOKE FITTING CRACKED.  ACFT WAS REMOVED FROM SERVICE FOR MBV INSPECTION & WILL BE RETURNED TO SERVICE AFTER INSPECTION.  PERFORMED PERMANENT REPAIR ON RT ENG FWD LOWER YOKE FITTING IAW EO-EM-54MR-386.  REPLACEMENT FITTING PN 145-29426-003.
